# SDR QXEA200500976

- Difficulty date: May 18, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 15,826 hours, 22,840 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Part time: 16,213 hours, 23,235 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT NOTED STRONG ODOR AND HAZE IN BOTH COCKPIT AND CABIN.  ODOR APPEARED TO COME FROM BLEED AIR SYS.  COULD NOT ISOLATE ODOR FROM NR 1 OR  2 BLEED SYSTEM.  REPLACED DUAL HEAT EXCHANGER.  CLEANED AIR DUCTS AND RAN ACFT WITH BOTH BLEEDS ON.  NO FURTHER SMELL OR HAZE NOTED.  ACFT RETURNED TO SERVICE.
